# SDR SIMA20120429003

- Difficulty date: April 29, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- Aircraft time: 30,146 hours, 28,878 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE EMERGENCY LIGHT IN PSU ABOVE SEAT 12A INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED ROW 12A PSU EMERGENCY LIGHT LAMP IAW EMB AMM 33-50-07.  THE OPERATIONAL CHECK WAS GOOD IAW AE WC 33-700-17.  THE AIRCRAFT WAS RETURNED TO SERVICE.
